Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 6, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 3, 2012, 11:35 PM EDT for Cayuga County, Onondaga County, Seneca County, New York. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2012, 11:35 PM EDT (03:35 UTC)
- Expired
- May 4, 2012, 12:13 AM EDT
- In force
- 38 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Cayuga County, NY, Onondaga County, NY, Seneca County, NY
The radar
The Ft Drum radar (KTYX), 100 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 11:49 PM EDT | HAIL 1.25 | 2 Ssw Montezuma, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
630
WUUS51 KBGM 040335
SVRBGM
NYC011-067-099-040430-
/O.NEW.KBGM.SV.W.0006.120504T0335Z-120504T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1135 PM EDT THU MAY 3 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CAYUGA COUNTY IN CENTRAL NEW YORK...
CENTRAL ONONDAGA COUNTY IN CENTRAL NEW YORK...
NORTH CENTRAL SENECA COUNTY IN CENTRAL NEW YORK...
* UNTIL 1230 AM EDT.
* AT 1134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MONTEZUMA...AND MOVING EAST
AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
THROOPSVILLE BY 1148 PM EDT...
SENNETT BY 1154 PM EDT...
JORDAN BY 1158 PM EDT...
SKANEATELES BY 1204 AM EDT...
MARCELLUS BY 1210 AM EDT...
CAMILLUS BY 1214 AM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4312 7605 4282 7607 4295 7690 4302 7688
4303 7650 4310 7650 4311 7648 4312 7647
TIME...MOT...LOC 0335Z 274DEG 30KT 4302 7674
$$
HEDEN1 follow-up statement
938
WWUS51 KBGM 040413
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1213 AM EDT FRI MAY 4 2012
NYC011-067-099-040423-
/O.CAN.KBGM.SV.W.0006.000000T0000Z-120504T0430Z/
ONONDAGA NY-SENECA NY-CAYUGA NY-
1213 AM EDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAYUGA...NORTH CENTRAL
SENECA AND CENTRAL ONONDAGA COUNTIES IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4312 7605 4282 7607 4295 7690 4302 7688
4303 7650 4310 7650 4311 7648 4312 7647
TIME...MOT...LOC 0413Z 274DEG 30KT 4300 7631
$$
HEDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 11:12 PM EDT, 23 minutes earlier.
Area forecast discussion, May 3, 11:12 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 1112 PM EDT THU MAY 3 2012 .SYNOPSIS... HIT AND MISS SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY ACROSS NORTHEAST PENNSYLVANIA...WILL BECOME MORE WIDESPREAD LATER TONIGHT AND FRIDAY...AS A COLD FRONT ULTIMATELY APPROACHES THE REGION. THE FRONT WILL PUSH SOUTH OF THE AREA FRIDAY NIGHT...WITH MAINLY DRY AND A BIT COOLER WEATHER EXPECTED THIS WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... 11 PM UPDATE...SPC MESO PAGE STILL SHOWS SBCAPES OF 500 TO 1000 J/KG UP THROUGH THE FINGER LAKES ROUGHLY EAST TO 81. MAIN THREAT OF SEVERE WEATHER THROUGH THE NEXT FEW HOURS SHOULD BE HERE...WITH STORMS MAINTAINING AS THUNDERSTORMS FARTHER SOUTH AND EAST BUT LOSING THEIR CHANCES AT BECOMING SEVERE. HAIL CONTINUES TO BE THE MAIN THREAT TONIGHT WITH A SMALL INVERSION ON THE 0Z BUFFALO SOUNDING LIKELY KEEPING STRONGER WINDS FROM MIXING DOWN. MUCH LIKE EARLIER TONIGHT...WE STILL HAVE INSTABILITY TO WORK WITH BUT LIMITED SHEAR IS KEEPING STORMS MORE OF A PULSE NATURE WITH CORES BRIEFLY GETTING TO OR JUST EXCEEDING SEVERE CRITERIA BEFORE COLLAPSING. WITH INSTABILITY BEGINNING TO DECREASE...EXPECT SEVERE WEATHER THREAT TO DIMINISH WITH TIME WITH AGAIN THE MAIN THREAT BORDERLINE HAIL....MAINLY IN THE PENNY TO QUARTER SIZE RANGE. SCT. THUNDERSTORMS NOW WILL TRANSITION TO A LINE MOVING ACROSS THE AREA THROUGH MIDNIGHT. 9 PM UPDATE...QUICK UPDATE GIVEN THE ONGOING CONVECTION. BASED ON THE HRRR...MAIN UPDATE WAS TO INCLUDE CHANCE FOR T-STORMS ACROSS THE SOUTHERN TIER OF NY INTO NORTHERN PA THROUGH 05Z. PREVIOUS AFD IS BELOW. 4 PM THU UPDATE... STABILITY GRADIENT IS QUITE EVIDENT ATTM...BOTH ON OBSERVED PARAMETERS AND SAT/RADAR IMAGES...WITH MUCH BETTER TSTM POTENTIAL EVIDENT ACRS THE TWIN TIERS AND OUR SRN ZNS...VERSUS ELSEWHERE IN THE CWA. BASED ON THE COLLOCATION OF INSTAB AND WEAK FORCING THROUGH ABT 01-02Z...FROM THE SRN TIER OF NY SWD THROUGH NE PA...WE'LL CARRY SCTD SHRA/TSRA...WITH LTL OR NO ACTIVITY EXPECTED FOR THE REST OF THE FA. SOME OF THESE STORMS MAY HAVE TO BE WATCHED CLOSELY...AS VERY WEAK LOW-LVL SHEAR ACTUALLY IS PROGGED TO IMPROVE A BIT THROUGH THIS EVE...AND A WEAK SFC BNDRY REMAINS IN THE VICINITY. LATER TNT (AFTER ABT 06Z)...ANOTHER CLUSTER OF SHRA/TSRA SHOULD MOVE INTO UPSTATE NY FROM THE W (REMNANTS OF CURRENT COMPLEX ACRS MI AND SRN ONT). THUS...WE'LL INCREASE POPS LATE AT NGT TO LIKELY/NUMEROUS VALUES...TAPERING BACK TO CHC/LOW CHC DOWN OVER NE PA. PREV DISC... 1045 AM UPDATE... AS OF LATE MRNG...SAT IMAGERY INDICATES THAT LWR CLDS ARE HANGING TOUGH ACRS NRN/ERN PTNS OF THE FA...WITH MUCH OF THE CNTRL SRN TIER/BRADFORD CNTY PA INTO SUNSHINE. IN ALL LIKELIHOOD...THE ST LYR WILL ERODE A BIT FURTHER THIS AFTN...AS BLYR HEATING WORKS ON THE LOW CLOUD MASS. THUS...PTLY TO MOSTLY SUNNY SKIES SHOULD BE THE RULE THROUGH AT LEAST MID-AFTN...ROUGHLY W OF A LN FROM AUBURN-KBGM-KAVP...WITH MUCH MORE LIMITED SUN FARTHER TO THE E...DEEPER INTO THE MARITIME AMS N/E OF A WEAK SFC BNDRY. OVERALL...WE ONLY TWEAKED THIS AFTN'S MAX TEMP GRID SLIGHTLY FROM EARLIER PROJECTIONS...TRYING TO SHOW A SW-NE GRADIENT ACRS THE RGN. AS FAR AS CONVECTIVE POTENTIAL IS CONCERNED...INSTAB IS BUBBLING UP ATTM ACRS WRN NY/PA...GENERALLY TO THE W AND S OF OUR CWA. WE DO ANTICIPATE THAT THE AMS WILL BECOME AT LEAST SOMEWHAT UNSTABLE IN OUR WRN/SRN ZNS THIS AFTN (ML CAPES PERHAPS 500-1000...WHERE SUNSHINE IS MOST PREVALENT). AT ISSUE IS A MID-LVL WARM LYR (825-700 MB) ON THIS MRNG'S KBUF SNDG. GIVEN ONLY WEAK UPR-LVL FORCG...IT MAY BE DIFFICULT TO PUSH AIR PARCELS PAST THIS RGN OF CIN. GIVEN THAT HRRR/LOCAL WRF GUIDANCE IS HINTING AT SOME CONVECTIVE DEVELOPMENT AFTER 18Z WRN/SRN PTNS OF THE FA (WHERE THERE WILL BE SOME INSTAB...AS MENTIONED BEFORE)...WE'LL HEDGE OUR BETS AND GO WITH SCTD SHRA/TSRA THIS AFTN...FROM NEAR KELM SEWD INTO NE PA. ELSEWHERE...WE THINK ANY ACTIVITY WILL BE AT A MINIMUM...AND POPS WILL BE QUITE LOW. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... FOR FRI...A MUDDY PICTURE IS THERE ATTM WITH REGARDS TO CONVECTIVE POTENTIAL. WHILE THE MAIN SFC COLD FRNT SHOULD BE CROSSING THE FA AT A DIURNALLY FAVORABLE TIME OF DAY (AFTN INTO EARLY EVE)...VEERING WINDS SHOULD WELL PRECEDE THIS BNDRY (MINIMIZED CONVERGENCE)...AND THE DEGREE OF CLEARING/SUNSHINE IS UNCERTAIN BEHIND EARLY AM ACTIVITY. FOR NOW...WE'LL MAINTAIN CONTINUITY AND CALL FOR SCTD SHRA/TSRA...CONCENTRATED UP N IN THE AM...THEN FROM AFTN ONWARD ACRS NY'S SRN TIER AND NE PA. THE FLOW SEEMS MORE UNIDIRECTIONAL THAN IT IS ATTM (WNW OVER A DEEP LYR)...BUT IS ALSO STGR IN MAGNITUDE. AS MENTIONED BEFORE...THE INSTAB IS A QUESTION MARK...AND DEPENDS ON BLYR HEATING. MODEL PROGS ARE FOR ML CAPES IN THE 500-750 RANGE FRI AFTN. AT ANY RATE...WE SHOULD SEE A DECREASE IN ACTIVITY BY EARLY FRI EVE...AS THE AFOREMENTIONED FRNT PUSHES SWD. THEREAFTER...THE WEEKEND LOOKS MOSTLY DRY...AS HIGH PRES NOSES SEWD FROM S-CNTRL CANADA. TEMPS LOOK A LTL COOLER SAT/SUN...BUT AFTN HIGHS SHOULD STILL MAKE IT INTO THE 60S-LWR 70S...SPCLY SAT. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... 220 PM UPDATE...WNW FLOW...TRANSITIONS TO UPPER RIDGING INTO EARLY NEXT WEEK...BUT THINGS GET MUDDLED HEADING INTO MIDWEEK AS DEEP TROUGH OR UPPER LOW DROPS INTO WESTERN GREAT LAKES AND SHIFTS OUR WAY WITH TIME. THERE IS UNCERTAINTY AS TO IF THE RIDGING WILL BE AMPLIFIED OR FLAT EARLY IN THE WEEK. OVERALL...IT LOOKS LIKE A FAIRLY DIRTY RIDGE WITH EMBEDDED WAVES PASSING THROUGH IT...FAVORING A FLATTER RIDGE. THAT COMBINED WITH FAIRLY LARGE HIGH OFF THE COAST...KEEPING A SOUTHEASTERLY SURFACE FLOW INSTEAD OF SOUTHWESTERLY...FAVORS TEMPERATURES STAYING FAIRLY CLOSE TO NORMAL RATHER THAN SURGING WELL ABOVE IT. CHANCE OF SHOWERS MONDAY NIGHT THROUGH WEDNESDAY...NOT VERY COMMITTAL ON SPECIFIC TIMING. PATTERN LOOKS TO FEATURE WARM FRONT AROUND MONDAY NIGHT/EARLY TUESDAY...FOLLOWED BY COLD OR OCCLUDED FRONT IN THE LATE TUESDAY/WEDNESDAY TIME FRAME. SLIGHTLY ABOVE NORMAL TEMPERATURES /IF ANY/...WILL TRANSITION TOWARDS NORMAL TUESDAY/WEDNESDAY...WITH TROUGHY PATTERN PROBABLY INBOUND BEYOND FOR A PERIOD OF AT LEAST SLIGHTLY BELOW NORMAL TEMPERATURES. && .AVIATION /03Z FRIDAY THROUGH TUESDAY/... WARM FRONT JUST SHIFTING NORTH AT 18Z...HAS ALLOWED MVFR CIGS TO BREAK ACROSS THE AREA. HOWEVER...INCREASED SUNSHINE WILL SERVE TO DESTABILIZE THE ATMOSPHERE THIS AFTERNOON...MAINLY TOWARDS KELM AND KAVP WHERE THE SUN HAS BEEN OUT THE LONGEST. THESE TERMINALS APPEAR BEST SET UP FOR POSSIBLE THUNDERSTORMS 21Z-01Z AS A WEAK DISTURBANCE MOVES ACROSS AND HARNESSES THE INSTABILITY. KITH-KBGM WILL BE MORE ON THE FRINGE OF INSTABILITY...BUT WILL STILL HAVE TO WATCH THINGS CLOSELY. OVERNIGHT...IN WAKE OF CONVECTIVE WAVE...MOIST NEAR-SURFACE LAYER...AND LIMITED CLOUD COVER ALOFT...MAY LET LOW STRATUS AND/OR FOG DEVELOP TONIGHT. HOWEVER...LOW CONFIDENCE IN THE DETAILS BECAUSE OTHER UPPER DISTURBANCES COULD BRING MORE WAVES OF CONVECTION OVERNIGHT INTO FRIDAY MORNING. FOR NOW...I ADDED AT LEAST SHOWERS TO THE NORTHERN TERMINALS WHERE THERE IS A LITTLE MORE CONFIDENCE...WHILE BRINGING IN MVFR CIGS KEKN-KITH AND IFR TO KBGM-KAVP. COLD FRONT AND UNSTABLE AIR FRIDAY WILL CAUSE NEW THUNDERSTORMS TO DEVELOP FOR THE CENTRAL AND SOUTHERN TERMINALS AS WELL...THOUGH MAINLY AFTER 18Z FRIDAY. .OUTLOOK... FRI AFTN-FRI NGT...PERIODS OF MVFR/BRIEF IFR RESTRICTIONS IN SHOWERS/TSTMS...ESPECIALLY FRI. SAT-MON...MAINLY VFR...EXCEPT PERHAPS LINGERING MVFR CIG SAT MRG. MON NGT-TUE...POSSIBLE MVFR WITH -SHRA AROUND WARM FRONT. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MLJ NEAR TERM...HEDEN/MLJ SHORT TERM...MLJ LONG TERM...MDP AVIATION...MDP
Hazardous weather outlook, May 3, 4:21 PM EDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 421 PM EDT THU MAY 3 2012 NYZ009-015>018-023-025-036-037-044>046-057-042030- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER- TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-DELAWARE- 421 PM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE ON FRIDAY...MAINLY THROUGH EARLY AFTERNOON. SOME OF THESE STORMS COULD APPROACH SEVERE LIMITS...WITH STRONG WINDS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ022-024-055-056-062-PAZ038>040-043-044-047-048-072-042030- STEUBEN-CHEMUNG-TIOGA-BROOME-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 421 PM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. A FEW OF THESE STORMS COULD APPROACH SEVERE LIMITS...WITH STRONG WINDS AND HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE ON FRIDAY...MAINLY IN THE AFTERNOON OR EARLY EVENING. SOME OF THESE STORMS COULD APPROACH SEVERE LIMITS...WITH STRONG WINDS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MJ
In the hours before
Local storm report, May 3, 8:20 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
820 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL NEWFIELD 42.37N 76.58W
05/03/2012 E2.75 INCH TOMPKINS NY PUBLIC
&&
EMGLocal storm report, May 3, 8:52 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
852 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL HORNELL 42.32N 77.66W
05/03/2012 E1.00 INCH STEUBEN NY PUBLIC
&&
EMGLocal storm report, May 3, 8:55 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
855 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL ITHACA 42.44N 76.50W
05/03/2012 M1.00 INCH TOMPKINS NY PUBLIC
0836 PM HAIL RICHFORD 42.35N 76.20W
05/03/2012 M1.00 INCH TIOGA NY PUBLIC
&&
EMGLocal storm report, May 3, 8:59 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
859 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL AVOCA 42.41N 77.42W
05/03/2012 M0.88 INCH STEUBEN NY PUBLIC
&&
EMGLocal storm report, May 3, 10:00 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1000 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 2 SSW ITHACA 42.42N 76.52W
05/03/2012 M2.00 INCH TOMPKINS NY PUBLIC
&&
EMGLocal storm report, May 3, 10:28 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
1028 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL COOPERS PLAINS 42.18N 77.15W
05/03/2012 E0.75 INCH STEUBEN NY PUBLIC
0730 PM HAIL MONTOUR FALLS 42.35N 76.85W
05/03/2012 M1.00 INCH SCHUYLER NY PUBLIC
0736 PM HAIL MONTOUR FALLS 42.35N 76.85W
05/03/2012 E0.88 INCH SCHUYLER NY PUBLIC
0742 PM HAIL HORSEHEADS 42.17N 76.83W
05/03/2012 M0.75 INCH CHEMUNG NY TRAINED SPOTTER
0747 PM HAIL NEWFIELD 42.37N 76.58W
05/03/2012 E2.75 INCH TOMPKINS NY PUBLIC
0749 PM HAIL 1 W ITHACA 42.44N 76.52W
05/03/2012 M1.25 INCH TOMPKINS NY TRAINED SPOTTER
0750 PM HAIL 2 SSW ITHACA 42.42N 76.52W
05/03/2012 M2.00 INCH TOMPKINS NY PUBLIC
0758 PM HAIL NEWFIELD 42.37N 76.58W
05/03/2012 M1.00 INCH TOMPKINS NY TRAINED SPOTTER
0759 PM HAIL NEWFIELD 42.37N 76.58W
05/03/2012 M1.25 INCH TOMPKINS NY PUBLIC
0805 PM HAIL ITHACA 42.44N 76.50W
05/03/2012 M1.00 INCH TOMPKINS NY PUBLIC
0809 PM HAIL ITHACA 42.44N 76.50W
05/03/2012 M1.00 INCH TOMPKINS NY PUBLIC
0811 PM HAIL ITHACA 42.44N 76.50W
05/03/2012 M0.75 INCH TOMPKINS NY PUBLIC
0814 PM HAIL ITHACA 42.44N 76.50W
05/03/2012 E1.75 INCH TOMPKINS NY PUBLIC
0836 PM HAIL RICHFORD 42.35N 76.20W
05/03/2012 M1.00 INCH TIOGA NY PUBLIC
0838 PM HAIL HORNELL 42.32N 77.66W
05/03/2012 E1.00 INCH STEUBEN NY PUBLIC
0850 PM HAIL AVOCA 42.41N 77.42W
05/03/2012 M0.88 INCH STEUBEN NY PUBLIC
0856 PM HAIL AVOCA 42.41N 77.42W
05/03/2012 M1.25 INCH STEUBEN NY PUBLIC
0956 PM HAIL PENN YAN 42.66N 77.05W
05/03/2012 M0.75 INCH YATES NY TRAINED SPOTTER
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:06 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cortland, Tioga, Tompkins | 54 min |
| May 3, 8:40 PM EDT | Severe Thunderstorm Warning | BGM | Steuben, Yates | 50 min |
| May 3, 9:51 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Schuyler, Seneca, Steuben, Tompkins, Yates | 39 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.